Welcome to Open Science
Contact Us
Home Books Journals Submission Open Science Join Us News
On Orthonormal Bernstein Polynomial of Order Eight
Current Issue
Volume 2, 2014
Issue 2 (April)
Pages: 15-19   |   Vol. 2, No. 2, April 2014   |   Follow on         
Paper in PDF Downloads: 34   Since Aug. 28, 2015 Views: 2043   Since Aug. 28, 2015
Authors
[1]
Suha N. Shihab , Applied Science Department, University of Technology, Baghdad, Iraq.
[2]
Tamara N. Naif , Applied Science Department, University of Technology, Baghdad, Iraq.
Abstract
In this paper, we present the new orthonormal base 〖OB〗_(i,8),i=0,1,…,8 through the Gram-Schmidt Orthonormalization process on Bernstein polynomials of order eight. Bernstein polynomials and their properties are employed to derive explicit formulas for derivative and integration operational matrices of orthonormal Bernstein polynomials of order eight. Convergence criteria is also included in this paper. The relationship between the derivative of 〖OB〗_(i,8) and B_(i,8) themselves with some other important properties are derived in this work. All the proposed results are of direct interest in many applications.
Keywords
Bernstein Polynomials, Gram- Schmidt Orthonormalization Process, Operational Matrix of Derivative and Integration
Reference
[1]
Maleknejad K. & Mohseny Zadeh M., Hybrid orthonormal Bernstein and Block –pulse functions for solving Fredholm integral equations, WCE vol.1 July 3-5, 2013, London, U.K.
[2]
Argentini G., numerical resolution of some BUP using Bernstein polynomials.
[3]
Approximate Solution of differential equations by using the Bernstein polynomials, Ordokhani Y. & Davaeifar S.,ISRN Applied mathematics volume 2011.
[4]
Dascioglu A.A. & Isler N., Bernstein polynomials collocation method for solving Nonlinear Differential equations Mathematical and computational applications, vol. 18, No.3, pp 293-300, 2013.
[5]
Parand K. & Hossayni S.A., The application of the exact operational matrices for solving the Gmden –Flower equations, arising in astrophysics, January 3, 2011.
[6]
Maleknejad K. & Basirat B., A New Method Based on operational matrices of Bernstein polynomials for Nonlinear Integral Equations.
[7]
Duha E. H.,Bhrawy A. H. ,On the Derivatives of Bernstein polynomials : An Application for the solution of High Even order Differential Equations, Hindawi publishing corporation,2011,Boundary value problems a springer open journal.
[8]
Qian W. & Riedel M.D., Uniform approximation and Bernstein polynomials with coefficients in the unit interval, European Journal of combinations 32 (2011), 448-463 .
[9]
Dixit S. &Singh V. K., Bernstein Direct method for solving Varitional Problems, International Mathematical Forum, No.48, pp.2351-2370, 2010.
[10]
N. Mirkov and B. Ransuo, A Bernstein Polynomial collocation Method for the Solution of Elliptic Boundary value Problems. arXiv : 1211.3567VI {math. NA} 15,Nov,2012.
[11]
Alipour M. & Rostamy D., Bernstein polynomials for solving Abel's integral equations, journal of Mathematics and computer science TJMCS vol.3, No.4 (2011), 403-412.
Open Science Scholarly Journals
Open Science is a peer-reviewed platform, the journals of which cover a wide range of academic disciplines and serve the world's research and scholarly communities. Upon acceptance, Open Science Journals will be immediately and permanently free for everyone to read and download.
CONTACT US
Office Address:
228 Park Ave., S#45956, New York, NY 10003
Phone: +(001)(347)535 0661
E-mail:
LET'S GET IN TOUCH
Name
E-mail
Subject
Message
SEND MASSAGE
Copyright © 2013-, Open Science Publishers - All Rights Reserved